The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (819 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 3, 1991, pp. 397–405
DOI: 10.4171/ZAA/461

Published online: 1991-09-30

Sufficient Conditions for Local Optimality in Multidimensional Control Problems with State Restrictions

Sabine Pickenhain[1] and Klaus Tammer[2]

(1) Brandenburgische Technische Universität Cottbus, Germany
(2) Hochschule für Technik, Wirtschaft und Kultur (HTWK), Leipzig, Germany

New sufficient conditions for strong local minimality in multidimensional control pro-blems with state restrictions are presented. The results are obtained by applying duality theory and second order sufficient optimality conditions for optimization problems with functions having a locally Lipschitzian gradient mapping.

Keywords: Sufficient optimality conditions, multidimensional control problems, parametric optimization

Pickenhain Sabine, Tammer Klaus: Sufficient Conditions for Local Optimality in Multidimensional Control Problems with State Restrictions. Z. Anal. Anwend. 10 (1991), 397-405. doi: 10.4171/ZAA/461